# SDR LR7A02022

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 37049910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION FOUND FS 577 CHINE CAP CORRODED AT RBL 61, WL 146.  REPLACED CHINE CAP FS 517 - 597 IAW SRM SMP 583 51-10 PG 4.
